# SDR SWAA040913

- Difficulty date: March 27, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 52,641 hours, 49,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT LOWER FLASHLIGHT IND LIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
